Buy Steroids



Results 1 to 20 of 20
  1. #1
    TOOBAD is offline Associate Member
    Join Date
    Mar 2006
    Location
    Somewhere, USA
    Posts
    280

    Injection site still sore!

    Well it has been almost one week since my last "satchet" injection. I did 250mg injection and it has been bothering me every since. It is a tolerable pain but what bothers me is that it does not seem to be going away and I can feel a knot in my shoulder just below the injection area.

    Tonight I need to do another injection and to be honest I am a bit afraid. My Sunday injections of Iranian test are almost painless but my satchet injections hurt!! I though about doing a quad injection (never done one b-4) and I also thought about splitting up the dosage and doing 125mg in one quad and 125mg in the other quad.

    If I quit using the satchets then I will only be doing 250mg of test ew with my 40mg of Var ed which is not enough. This is only my second week, what should I do?

  2. #2
    paulzane's Avatar
    paulzane is offline Productive Member
    Join Date
    Sep 2005
    Location
    Middle East
    Posts
    3,461
    i have had problems with pain from Sust 250 injections and I halved the dose and injected twice as often ..... that made it more tollerable. So instead 250 mg EOD became 125 mg ED

  3. #3
    TOOBAD is offline Associate Member
    Join Date
    Mar 2006
    Location
    Somewhere, USA
    Posts
    280
    Has anyone else had any luck splitting up doses in order to inject in to two different places to help ease the pain?

  4. #4
    njkode is offline Junior Member
    Join Date
    Jan 2004
    Location
    New Jersey
    Posts
    71
    I did my first injection of T400 and Deca other day and my shoulder was killng me. I am just going to split the does and take twice as ofter. 2nd dose today we will see how it helps.

  5. #5
    juiceball88's Avatar
    juiceball88 is offline Junior Member
    Join Date
    Nov 2005
    Location
    Juicetown USA
    Posts
    105
    it helps to dilute the painful chemical with something more mild such as deca or eq, splitting the injections als helps.otherwise just grin and bear it.

  6. #6
    njkode is offline Junior Member
    Join Date
    Jan 2004
    Location
    New Jersey
    Posts
    71
    I am mixing mine with deca also, take 2nd shot first thing in morning so I'll let you know if cuting dose in half helps. Would take tonight but don't want to take right before bed

  7. #7
    Decoder's Avatar
    Decoder is offline Banned
    Join Date
    Jan 2003
    Location
    S*P*A*R*T*A
    Posts
    1,585
    what gauge are you using?

  8. #8
    njkode is offline Junior Member
    Join Date
    Jan 2004
    Location
    New Jersey
    Posts
    71
    well my 2nd injection site is soar, used half the doesage so not as bad. but still tender.

    First time I used 25G, got order of pins in so last night I used 23g?

    What is it about prop that makes it so soar? waht are best ways to reduce this?

  9. #9
    TOOBAD is offline Associate Member
    Join Date
    Mar 2006
    Location
    Somewhere, USA
    Posts
    280

    Damn....my quads hurt!!!

    This is day two since my quad injections and they hurt. I did 1/2cc in each leg and now I can barely walk! I will NEVER buy satchets again...at least not the 5ml satchets. Btw, I am using a 23g 1" needle but I know that is not the problem. I guess I will just try to see if the injections get any better because I still have 10 weeks to go!

  10. #10
    deeznutts's Avatar
    deeznutts is offline Associate Member
    Join Date
    Apr 2007
    Location
    In a hood near you
    Posts
    275
    Try warming up ur gear before shooting, run under hot water.

  11. #11
    pigrond's Avatar
    pigrond is offline Member
    Join Date
    Oct 2006
    Location
    usa/east coast
    Posts
    557
    prop will make a man out of ya or break you im weak 4 wks i had to stop the prop

  12. #12
    gehirin's Avatar
    gehirin is offline Junior Member
    Join Date
    Mar 2006
    Posts
    137
    I use a 25 gauge needle, warm the gear to body temp, inject Slowly, and take motrin (ibuprofen) to decrease inflammation. This works great for me. The soreness lasts 2 days and is very mild. Sometimes 1 day ***ending where I shot and nerves nearby.

  13. #13
    deeznutts's Avatar
    deeznutts is offline Associate Member
    Join Date
    Apr 2007
    Location
    In a hood near you
    Posts
    275
    Quote Originally Posted by gehirin
    I use a 25 gauge needle, warm the gear to body temp, inject Slowly, and take motrin (ibuprofen) to decrease inflammation. This works great for me. The soreness lasts 2 days and is very mild. Sometimes 1 day ***ending where I shot and nerves nearby.

    Do you take motrin just during injection or for the 1-2 days it hurts? I heard they can decrease gains.

  14. #14
    pigrond's Avatar
    pigrond is offline Member
    Join Date
    Oct 2006
    Location
    usa/east coast
    Posts
    557
    Quote Originally Posted by ckurth6
    This is day two since my quad injections and they hurt. I did 1/2cc in each leg and now I can barely walk! I will NEVER buy satchets again...at least not the 5ml satchets. Btw, I am using a 23g 1" needle but I know that is not the problem. I guess I will just try to see if the injections get any better because I still have 10 weeks to go!
    is this your 1st cycle if so i wouldnt recommend prop get some test e an send me your prop it dont matter if its in a satchet or not prop for most people is painful there are a few out there that it doesnt bother im not 1 of them but i did manage to shoot 100mg eod for 4wks ,the knots and lumps and pain won i couldnt hardly workout anymore

  15. #15
    BuffDJ's Avatar
    BuffDJ is offline Associate Member
    Join Date
    Jun 2007
    Location
    California
    Posts
    425
    I agree with warming it up. Push slow. Very slow. After take a warm compress and rub it in. Take something for pain if you have any.

    Buff

  16. #16
    TOOBAD is offline Associate Member
    Join Date
    Mar 2006
    Location
    Somewhere, USA
    Posts
    280

    another satchet injection update...

    Well this has sort of turned out to be a log of my injections with satchets. But I want everyone to know what to expect when ordering ste*lth gear since it is becoming more common and will continue to do so as customs gets tighter and tighter!

    Wednesday night I warmed up the syringe (i preloaded them when i opened the satchet) and my wife did the injection. It was definitely not a virgin muscle, in fact, it was my left shoulder where I do most of my injections. My wife did great giving me the shot as I had very minimal pain afterwards. I had bought a heating pad earlier that day so I put that on there as well for about an hour. The next day I woke up and had no pain, I thought YES!!! I have found the solution to my problem!!!

    Well Friday rolls around and it starts hurting and feeling soar. By Saturday I could barely move it! Sunday I was in pain all day and its now Monday and it still hurts. I have been putting something called Biofreeze on it to help with the pain and taking ibuprofen but it still hurts!! At this point, I am convinced that there is nothing I can do to help with the pain. Other than splitting the dose and injecting in to two different spots, nothing else really seems to help.

    Again, at this point I just want everyone to know that satchets are very painful and to please try to avoid ordering them! Take your chances with amps or even better get the vials!

  17. #17
    bp90 is offline New Member
    Join Date
    Jan 2007
    Posts
    42
    I had pain in leg where i injected for about a week. Liek you said tolerable pain though. Next injection was in delts didnt feel it after a day.

  18. #18
    bp90 is offline New Member
    Join Date
    Jan 2007
    Posts
    42
    I had pain in leg where i injected for about a week. Liek you said tolerable pain though. Next injection was in delts didnt feel it after a day.

  19. #19
    Serotonin's Avatar
    Serotonin is offline Member
    Join Date
    Mar 2007
    Location
    God's colon.
    Posts
    640
    I've been getting pain as well. Using the same stuff you are. Did a 500mg inject into my left quad of some Test-E and that was 3 days ago... the pain gets a tad worse each day but it is still very very tolerable.

    Not sure what your experience is with injections in the past but I had some shit done to me in the service that made me unable to walk almost. Aside from testing your gear I'd say as long as you were careful it most likely is sterile. Take the pain and continue the cycle unless of course the pain is so intense that it becomes debilitating.

    You should be fine though and good luck on your cycle!

  20. #20
    njkode is offline Junior Member
    Join Date
    Jan 2004
    Location
    New Jersey
    Posts
    71
    Quote Originally Posted by pigrond
    prop will make a man out of ya or break you im weak 4 wks i had to stop the prop
    Well i'm starting week 3 now, its pain full, I keep going to diff injection sites to try to elongate the time I hit the same mucsle. Other day I took motrion when I first woke up then went back to sleep for an hr or so and it seemed to help alot. when I finally work up I was able to move arm much better and the pain was just dull.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •